Burks Arthur W., McNaughton Robert, Pollmar Carl H., Warren Don W., and Wright Jesse B.. Complete decoding nets: general theory and minimality. Journal of the Society for Industrial and Applied Mathematics, vol. 2 , pp. 201–243 [Book Review]

Journal of Symbolic Logic 21 (2):210-210 (1956)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 92,283

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Theory of Logical Nets.Arthur W. Burks & Jesse B. Wright - 1954 - Journal of Symbolic Logic 19 (2):141-142.


Added to PP

9 (#1,259,126)

6 months
2 (#1,206,195)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references